# SDR 0401045508

- Difficulty date: June 23, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 61,619 hours, 25,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE IN AFT CABIN.  REPLACED POWER SUPPLY M9004.  OPERATIONAL CHECK GOOD.
